Magnetic Solitons for Non-heisenberg Anisotropic Hamiltonians in Linear Quadrupole Excitations
American Journal of Nano Research and Applications
Volume 5, Issue 3, June 2017, Pages: 37-39
Received: Dec. 26, 2016;
Accepted: Jan. 13, 2017;
Published: Jun. 29, 2017
Views 1760 Downloads 98
Yousef Yousefi, Department of Physics, Payame Noor University, Tehran, Iran
We discuss system with non-isotropic non-Heisenberg Hamiltonian with nearest neighbor exchange within a mean field approximation process. We derive equations describing non-Heisenberg non-isotropic model using coherent states in real parameters and then obtain dispersion equations of spin wave of dipole and quadrupole branches for a small linear excitations from the ground state. Finally, the soliton solution for quadrupole branches for these linear equations is obtained.
Magnetic Solitons for Non-heisenberg Anisotropic Hamiltonians in Linear Quadrupole Excitations, American Journal of Nano Research and Applications.
Vol. 5, No. 3,
2017, pp. 37-39.
Copyright © 2017 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/
) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
E. L. Nagaev, Sov. Phys. Uspekhi, vol. 25, p. 31, 1982.
E. L. Nagaev, “Magnets with Non-Simple Exchange Interactions,” Nauka: Moscow, 1988.
V. M. Loktev and V. S. Ostrovskii, Low Temp. Phys., vol. 20, p. 775, 1994.
Kh. O. Abdulloev, Kh. Kh. Muminov, Phys. Solid State, vol. 36, p. 170, 1994.
Y. Yousefi and Kh. Kh. Muminov, Adv. Cond. Matter Phys., vol. 2015, p. 854625 (1–4), 2015.
V. S. Ostrovskii, Sov. J. Exp. Theo. Phys., vol. 64, p. 999, 1986.
Y. Yousefi and Kh. Kh. Muminov, Iranian J. Phys. Res, vol. 12, p. 179, 2012.
L. Mead and N. Papanikolaou, Phys. Lett., vol. 41, p. 1137, 1978.
Kh. O. Abdulloev and Kh. Kh. Muminov, Reps. Acad. Sci. Rep. Tajikistan, vol. 36, p. 6, 1993.
Kh. O. Abdulloev and Kh. Kh. Muminov, Proc. Tajikistan Acad. Sci., vol. 1994-1, p. 28, 1994.
Kh. Kh. Muminov and Y. Yousefi, Reps. Acad. Sci. Rep. Tajikistan, vol. 57, p. 660, 2014.